American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS Textbook Sale - going on now!
Find Graduate Programs in the Mathematical Sciences
AMS Notices: September 2016
August Feature Column: Game. SET. Polynomial. by David Austin
Happening Now: AMS Summer of Math
Serving the Community
Mathematics Awareness
In the News
Events & Announcements
Publishing Highlights

Communication of Mathematics with TeX

Image from Visible Language 50.2AMS Publications Technical Specialist Barbara Beeton and Richard Palais explain the impact of TeX typesetting software on the publication of mathematics in this article that first appeared in Visible Language Volume 50 Issue 2.

The Scholarly Kitchen

Image by Kabir Bakie via Wikimedia CommonsCuration Nation: Thoughts on the Future of Textbooks
AMS Associate Executive Director Robert Harington considers the potential — and drawbacks — of utilizing curated content in the classroom. Read more at the Scholarly Kitchen.

MSC Revision Now Underway

The editors of Mathematical Reviews and zbMATH have launched a collaborative effort to revamp the Mathematics Subject Classification. Visit to read more about the MSC2020 project and to leave your comments.

Featured Publication

Teaching School Mathematics: Pre-Algebra
Hung-Hsi Wu
This is a systematic exposition of a major part of the mathematics of grades 5 to 8 (excluding statistics), written specifically for Common Core era teachers.


Teaching School Mathematics: Algebra
Hung-Hsi Wu
This is a systematic exposition of introductory school algebra written specifically for Common Core era teachers with an emphasis on introductory algebra.


The Case of Academician Nikolai Nikolaevich Luzin
Sergei Demidov and Boris Levshin
Containing the transcripts of five meetings of the Academy of Sciences commission, this book is charged with investigating the accusations against Luzin, the leader of the Soviet School of Mathematics.

Bulletin of the AMS

Bulletin of the AMS Arithmetic hyperbolic reflection groups
( view abstract )
Arithmetic hyperbolic reflection groups
A hyperbolic reflection group is a discrete group generated by reflections in the faces of an $ n$-dimensional hyperbolic polyhedron. This survey article is dedicated to the study of arithmetic hyperbolic reflection groups with an emphasis on the results that were obtained in the last ten years and on the open problems.

Browse the archive 1891 - 2016.

Research Journals Spotlight

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia